MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD, 3/4MM, 90 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD, 3/4MM, 90 CM; SCS LEAD
Model Number 3149
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/05/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event and therapy dates are estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference numbers: 1627487-2021-13162, 1627487-2021-13164, 1627487-2021-13165, 1627487-2021-13166, 1627487-2021-13167, 1627487-2021-13168.It was reported that effective therapy was never established for the patient.As a result surgery may occur to address the issue.
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain patient weight.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Additional information was received that surgery occurred in which the patient's system was explanted to address the issue.

Brand Name
QUATTRODE LEAD, 3/4MM, 90 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11662545
Report Number1627487-2021-13163
Device Sequence Number14227530
Product Code LGW
UDI-Device Identifier05414734401593
UDI-Public05414734401593
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2014
Device Model Number3149
Device Catalogue Number3149
Device Lot Number3593570
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer06/25/2021
Initial Report FDA Received Date04/13/2021
Supplement Report FDA Received Date07/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS EXTENSION (2); SCS IPG; SCS LEAD (3); SCS EXTENSION (2); SCS IPG; SCS LEAD (3)
Outcome Attributed to Adverse Event Other;
Patient Age33 YR